Metrika: International Journal for Theoretical and Applied Statistics
1958 - 2025
Current editor(s): U. Kamps and Norbert Henze From Springer Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 77, issue 8, 2014
- Asymptotic behavior of the hazard rate in systems based on sequential order statistics pp. 965-994

- M. Burkschat and J. Navarro
- A necessary and sufficient condition for justifying non-parametric likelihood with censored data pp. 995-1011

- Qiqing Yu, Yuting Hsu and Kai Yu
- Model averaging based on James–Stein estimators pp. 1013-1022

- Shangwei Zhao
- Bayesian prediction in doubly stochastic Poisson process pp. 1023-1039

- Alicja Jokiel-Rokita, Daniel Lazar and Ryszard Magiera
- On extremes of bivariate residual lifetimes from generalized Marshall–Olkin and time transformed exponential models pp. 1041-1056

- Yinping You, Xiaohu Li and Narayanaswamy Balakrishnan
- U-type and column-orthogonal designs for computer experiments pp. 1057-1073

- Stelios Georgiou, Christos Koukouvinos and Min-Qian Liu
Volume 77, issue 7, 2014
- Second order longitudinal dynamic models with covariates: estimation and forecasting pp. 837-859

- Chen Zhang and Alwell Oyet
- Asymptotic behaviour of near-maxima of Gaussian sequences pp. 861-866

- Rasbagh Vasudeva and J. Vasantha Kumari
- Modified maximum spacings method for generalized extreme value distribution and applications in real data analysis pp. 867-894

- Chao Huang and Jin-Guan Lin
- On sooner and later waiting time distributions associated with simple patterns in a sequence of bivariate trials pp. 895-920

- Kiyoshi Inoue and Sigeo Aki
- Empirical likelihood for high-dimensional linear regression models pp. 921-945

- Hong Guo, Changliang Zou, Zhaojun Wang and Bin Chen
- Characterizations of bivariate distributions using concomitants of record values pp. 947-963

- P. Thomas and T. Veena
Volume 77, issue 6, 2014
- Some results on constructing general minimum lower order confounding $$2^{n-m}$$ 2 n - m designs for $$n\le 2^{n-m-2}$$ n ≤ 2 n - m - 2 pp. 721-732

- Bing Guo, Qi Zhou and Runchu Zhang
- Shrinkage estimation for the mean of the inverse Gaussian population pp. 733-752

- Tiefeng Ma, Shuangzhe Liu and S. Ahmed
- Optimal and robust designs for trigonometric regression models pp. 753-769

- Xiaojian Xu and Xiaoli Shang
- Testing for the bivariate Poisson distribution pp. 771-793

- F. Novoa-Muñoz and M. Jiménez-Gamero
- Testing equality of shape parameters in several inverse Gaussian populations pp. 795-809

- Cuizhen Niu, Xu Guo, Wangli Xu and Lixing Zhu
- On the maxima of heterogeneous gamma variables with different shape and scale parameters pp. 811-836

- Peng Zhao and Yiying Zhang
Volume 77, issue 5, 2014
- New robust tests for the parameters of the Weibull distribution for complete and censored data pp. 585-607

- Liesa Denecke and Christine Müller
- On Kullback–Leibler information of order statistics in terms of the relative risk pp. 609-616

- Sangun Park
- Distributions of stopping times in some sequential estimation procedures pp. 617-634

- Alicja Jokiel-Rokita and Ryszard Magiera
- Asymptotic infimum coverage probability for interval estimation of proportions pp. 635-646

- Weizhen Wang and Zhongzhan Zhang
- Asymptotic properties of $$M$$ M -estimators in linear and nonlinear multivariate regression models pp. 647-673

- Christopher Withers and Saralees Nadarajah
- An empirical likelihood inference for the coefficient difference of a two-sample linear model with missing response data pp. 675-693

- Wei Yu, Cuizhen Niu and Wangli Xu
- A new bounded log-linear regression model pp. 695-720

- HaiYing Wang, Nancy Flournoy and Eloi Kpamegan
Volume 77, issue 4, 2014
- Random weighting estimation of stable exponent pp. 451-468

- Gaoge Hu, Shesheng Gao, Yongmin Zhong and Chengfan Gu
- On Riesz distribution pp. 469-481

- José Díaz-García
- Follow-up experiments for two-level fractional factorial designs via double semifoldover pp. 483-507

- David Edwards
- Convergence and performance of the peeling wavelet denoising algorithm pp. 509-537

- Céline Lacaux, Aurélie Muller-Gueudin, Radu Ranta and Samy Tindel
- Non-positive upper bounds on expectations of small order statistics from DDA and DFRA populations pp. 539-557

- Tomasz Rychlik
- $$L$$ L -statistics from multivariate unified skew-elliptical distributions pp. 559-583

- R. Arellano-Valle, Ahad Jamalizadeh, H. Mahmoodian and N. Balakrishnan
Volume 77, issue 3, 2014
- Dependence properties of bivariate distributions with proportional (reversed) hazards marginals pp. 333-347

- A. Dolati, M. Amini and S. Mirhosseini
- A study on reliability of coherent systems equipped with a cold standby component pp. 349-359

- Serkan Eryilmaz
- Strong consistency of least squares estimates in multiple regression models with random regressors pp. 361-375

- João Lita da Silva
- A new sufficient condition for identifiability of countably infinite mixtures pp. 377-387

- Lei Yang and Xianyi Wu
- Design and analysis of shortest two-sided confidence intervals for a probability under prior information pp. 389-413

- Rainer Göb and Kristina Lurz
- Focused vector information criterion model selection and model averaging regression with missing response pp. 415-432

- Zhimeng Sun, Zhi Su and Jingyi Ma
- Rank tests in heteroscedastic linear model with nuisance parameters pp. 433-450

- Jana Jurečková and Radim Navrátil
Volume 77, issue 2, 2014
- A new privacy-protecting survey design for multichotomous sensitive variables pp. 211-224

- Heiko Groenitz
- M-estimators for single-index model using B-spline pp. 225-246

- Qingming Zou and Zhongyi Zhu
- Cuboidal dice and Gibbs distributions pp. 247-256

- Wolfgang Riemer, Dietrich Stoyan and Danail Obreschkow
- $${\varvec{P}}$$ -value model selection criteria for exponential families of increasing dimension pp. 257-284

- Jan Mielniczuk and Małgorzata Wojtyś
- Generalized Bayes minimax estimators of location vectors for spherically symmetric distributions with residual vector pp. 285-296

- Dominique Fourdrinier, Othmane Kortbi and William Strawderman
- Simple alternatives for Box–Cox transformations pp. 297-315

- Christopher Withers and Saralees Nadarajah
- Functional partially linear quantile regression model pp. 317-332

- Ying Lu, Jiang Du and Zhimeng Sun
Volume 77, issue 1, 2014
- Preface to the GPSD 2012 special issue of Metrika pp. 1-4

- Nicole Bäuerle, Herold Dehling, Achim Klenke, Götz Kersting and Jens-Peter Kreiss
- Note on the existence and modulus of continuity of the $${\textit{SLE}}_8$$ SLE 8 curve pp. 5-22

- Marcelo Alvisio and Gregory Lawler
- Unlacing hypercube percolation: a survey pp. 23-50

- Remco Hofstad and Asaf Nachmias
- The covariation for Banach space valued processes and applications pp. 51-104

- Cristina Girolami, Giorgio Fabbri and Francesco Russo
- Hermite ranks and $$U$$ U -statistics pp. 105-136

- C. Lévy-Leduc and M. Taqqu
- Discussion of dynamic programming and linear programming approaches to stochastic control and optimal stopping in continuous time pp. 137-162

- R. Stockbridge
- Nonparametric density estimation in compound Poisson processes using convolution power estimators pp. 163-183

- Fabienne Comte, Céline Duval and Valentine Genon-Catalot
- Goodness-of-fit tests for parametric nonhomogeneous Markov processes pp. 185-209

- V. Bagdonavičius and M. Nikulin
| |